<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 15, No. 2) Next Issue >>
  • Sort order: Date
  • Matches for:
Bull. Korean Math. Soc. 1978 Vol. 15, No. 2, 49—57
A characterization of a finite ring $Mat_2(p_m)$
Min Surp Rhee
Bull. Korean Math. Soc. 1978 Vol. 15, No. 2, 53—57
Topologies on primitive rings with nonzero socles
Wuhan Lee
Bull. Korean Math. Soc. 1978 Vol. 15, No. 2, 49—52

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd